MAUDE Adverse Event Report: ZIMMER GMBH NCB®, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, LEFT, 9 HOLES, 245 MM; IMPLANT, TRAUMA

ZIMMER GMBH NCB®, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, LEFT, 9 HOLES, 245 MM; IMPLANT, TRAUMA
Catalog Number 0202263109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial surgery with proximal ncb.Subsequently, approximately 8 months and a half post implantation, patient fell and underwent a revision surgery due to distal femur fracture.Surgeon removed proximal ncb plate and replaced it with a distal plate to reduce and repair the new fracture.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10.Ncbâ®, periprosthetic trochanter plate, left, narrow item# 0202263301 lot# 3198677.Ncbâ®, locking cap (x3) item# 0202150300 lot# 31997780.Cable cerclage cable with crimp 1.8 mm dia.635 mm length item# 00223200418 lot# 66673083.Cable cerclage cable with crimp 1.8 mm dia.635 mm length (x2) item# 00223200418 lot# 66662043.Ncb cable button item# 47-2232-060-01 lot# 3139131.Ncb cable button item# 47-2232-060-01 lot# 3171212.Ncb cable button item# 47-2232-060-01 lot# 3200480.G2.Report source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was not reviewed; a review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.Root cause has been identified as unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.

Brand Name
NCB®, PERIPROSTHETIC FEMUR PLATE, PROXIMAL, LEFT, 9 HOLES, 245 MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22869577
Report Number0009613350-2025-00667
Device Sequence Number9202988
Product Code HRS
UDI-Device Identifier00889024292741
UDI-Public(01)00889024292741(17)340603(10)3203462
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0202263109
Device Lot Number3203462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexUnknown